# SDR AALA202502173869

- Difficulty date: February 10, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 68,046 hours, 34,304 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5391065720000
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: REPLACE LOWER FITTING LOC ON RACK 80VU LH SIDE FOR ACCOMPLISHMENT EA 360316. MAINTENANCE PERFORMED INTERIM REPAIR ON LOWER FITTING LOCATED ON 80VU RACK AT LEVEL FR 23 TO FR 24, STR 32 LH SIDE IAW EA 360316.
